advertisement
Question
Posted by: Luke | 2005/01/13

Morning After

If I have a use a morning after and now we are planning to be pregnant what can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you used the morning after Pill in the last month, there is nothing you can do to fall pregnant in this cycle. However, there should not be any problems in the future related to this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sambinoct | 2005/01/14

If you've used the moring after pill before, it will not affect your chances of falling pregnant. I used it twice in my life when I was younger. I'm now 29wks pregnant. I was also on the pill since I was 14 and it took me less than 6 months to fall pregnant when I went off it. Son't worry about things like this when trying to conceive, it will just make you stress more and cances are you'll struggle because you're stressed. Just relax and enjoy the process :)

Reply to sambinoct
Posted by: science | 2005/01/13

Dear Luke

You need to be a bit more clear on what you're asking? Did you use the morning after pill, and now want to try and 'reverse' the effects? if thats what you're asking, the answers unfortunately is that it most likely is too late. Implantation of the embryo won't take place, so you'll need to try on your next cycle.

If this is not what you're asking please re-post you question.

Reply to science

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement